# SDR MWEA040067

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 48,046 hours, 44,743 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 593055713
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, UPPER SKIN MOST FORWARD INBOARD SECTION HAS A CRACK EMANATING OUT OF ATTACHMENT HOLE 3/4 INCH.  FABRICATED AND INSTALLED FAIRING (UPPER INBOARD SKIN).
